Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Mingione

Nonlinear measure data problems

created by mingione on 29 Sep 2012

[BibTeX]

Published Paper

Inserted: 29 sep 2012

Journal: Milan J. Math.
Volume: 79
Pages: 429-496
Year: 2011

Abstract:

We describe some basic results from regularity theory for solutions to elliptic quasilinear equations involving an assigned measure datum and we include some new integrability and di erentiability results for sublinear problems

Credits | Cookie policy | HTML 5 | CSS 2.1